This paper investigates some qualitative properties of solutions for fractional differential systems. Particularly, we focus on existence, uniqueness, priori bounds, and dependence on parameters for the solution. Reported results are proved via fixed point theorems and Pachpatte inequality. Unlike most of previous results, the existence theorem is proved under non-Lipschitzian condition. This work is supported with an example to validate the obtained results applicability.
Digital Object Identifier (DOI)
M. Matar, Mohammed; Alzabut, Jehad; I. Abbas, Mohamed; M. Awadallah, Muath; and I. Mahmudov, Nazim
"On Qualitative Analysis for Time-Dependent Semi-Linear Fractional Differential Systems,"
Progress in Fractional Differentiation & Applications: Vol. 8:
4, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol8/iss4/6